Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 20, 2011, 4:21 PM EDT for Alachua County, Gilchrist County, Florida. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Apr 20, 2011, 4:46 PM EDT
- In force
- 25 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Gilchrist County, FL
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 4:35 PM EDT | TSTM WND DMG | 4 Nnw Archer, FL | EMERGENCY MANAGER REPORTED A TREE DOWN AT SW 194TH ST AND SR45. TIME ESTIMATED BY RADAR. |
| Apr 20, 4:56 PM EDT | TSTM WND DMG | 4 Nnw Archer, FL | EMERGENCY MANAGER REPORTED A TREE DOWN AT SW 194TH ST AND SR45. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS52 KJAX 202021
SVRJAX
FLC001-041-202100-
/O.NEW.KJAX.SV.W.0045.110420T2021Z-110420T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ALACHUA COUNTY IN NORTHERN FLORIDA
SOUTHEASTERN GILCHRIST COUNTY IN NORTHERN FLORIDA
* UNTIL 500 PM EDT
* AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES EAST OF TRENTON...AND MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GAINESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2980 8276 2975 8229 2949 8236 2948 8255
2953 8256 2953 8265 2956 8267 2956 8272
2961 8284
TIME...MOT...LOC 2021Z 282DEG 14KT 2966 8261
$$
CARROLL1 follow-up statement
933
WWUS52 KJAX 202046
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT WED APR 20 2011
FLC001-041-202055-
/O.CAN.KJAX.SV.W.0045.000000T0000Z-110420T2100Z/
ALACHUA FL-GILCHRIST FL-
446 PM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES IS CANCELLED...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE QUARTER
INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 40 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2980 8276 2975 8229 2949 8236 2948 8255
2953 8256 2953 8265 2956 8267 2956 8272
2961 8284
TIME...MOT...LOC 2045Z 282DEG 14KT 2964 8250
$$
CARROLLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:07 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 20, 3:07 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 307 PM EDT WED APR 20 2011 ...NEAR RECORD HIGH TEMPERATURES THROUGH END OF WEEK... .SHORT TERM...ISOLATED AFTERNOON SHOWERS AND THUNDERSTORMS HAVE BEGUN TO DEVELOP ACROSS MOST OF NORTHEAST FLORIDA. HAVE BUMPED UP POPS OVER ENTIRE CWA TO ACCOUNT FOR INCREASED LIKELIHOOD OF FURTHER AFTERNOON SHOWERS AND THUNDERSTORMS...WITH THE HIGHEST CHANCES OVER CENTRAL NE FLORIDA WHERE THE SEA BREEZE BOUNDARY WILL BE MID-LATE AFTERNOON. TONIGHT'S LOWS WILL DROP INTO THE 60S ACROSS THE FORECAST AREA. ON THURSDAY...THE RIDGE WILL SHIFT SOUTH A BIT AS FRONTAL BOUNDARY SETTLES NORTH OF THE FORECAST AREA WITH INSTABILITY INTRUDING INTO SE GA. SCATTERED STORMS ARE EXPECTED FOR MUCH OF SE GA EXTENDING SOUTH INTO NE FL. MAX TEMPS THURSDAY WILL REACH INTO THE UPPER 80S/LOWER 90S. NIGHTTIME LOWS WILL AGAIN DROP INTO THE 60S. FRIDAY TRANSITIONS BACK TO THE RIDGE RE-BUILDING OVER N FL. THE MID/UPPER RIDGE WILL BUILD NORTHWARD ALONG THE EAST COAST PUSHING THE REMNANTS OF THE FRONTAL BOUNDARY NE OF THE AREA. EAST COAST SEA BREEZE WILL DOMINATE KEEPING TEMPS COOLER NEAR THE COAST AND MAX TEMPS WILL NEAR 90 PRIMARILY OVER THE WESTERN ZONES. LINGERING ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NORTHERN PORTION OF SE GA. .LONG TERM...SATURDAY THROUGH TUESDAY... BERMUDA HIGH PRESSURE RIDGE WILL BUILD BACK ACROSS THE FORECAST AREA ESTABLISHING A DRIER AIRMASS. RAIN CHANCES WILL DIMINISH AGAIN WITH THE BEST CHANCES COMING FROM LATE DAY SEA BREEZE INTERACTIONS. MAX TEMPS WILL BE IN THE UPPER 80S EACH DAY AND LOW WILL BE IN THE 60S. && .AVIATION...VFR CONDITIONS EXPECTED...EXCEPT FOR LOWER CONDITIONS IN ISOLATED AFTERNOON THUNDERSTORMS. && .MARINE...NO HEADLINES. SOUTH-SOUTHEAST WINDS 10 TO 15 KNOTS AND SEAS 2-4 FEET EXPECTED. SEAS WILL INCREASE OVER THE WEEKEND DUE TO AN EAST SWELL. && .PRELIMINARY POINT TEMPS/POPS... AMG 65 88 63 86 / 20 50 30 30 SSI 68 82 66 79 / 20 40 20 20 JAX 66 87 65 85 / 20 30 20 10 SGJ 66 84 66 83 / 10 20 10 10 GNV 63 90 63 89 / 20 30 20 10 OCF 63 90 62 89 / 20 30 10 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PRESNALL/WOLF/WALKER
Hazardous weather outlook, Apr 20, 4:08 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 408 AM EDT WED APR 20 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-210900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 408 AM EDT WED APR 20 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG AND WEST OF THE ST JOHNS RIVER BASIN TO U.S. HIGHWAY 3 0 1 CORRIDOR FROM JACKSONVILLE SOUTHWARD TO PALATKA AND OCALA LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST GEORGIA ON THURSDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THIS WEEKEND DUE TO INCREASING SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MT
In the hours before
Special weather statement, Apr 20, 3:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT WED APR 20 2011
FLZ035-202000-
GILCHRIST-
312 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GILCHRIST
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 400 PM EDT...
AT 312 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER TRENTON AND NORTHWEST OF BELL...ALMOST
STATIONARY. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND
TRENTON AND BELL THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF
45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2964 8296 2977 8295 2979 8293 2981 8294
2983 8293 2983 8290 2988 8288 2989 8283
2956 8266 2956 8275 2958 8278 2958 8296
2961 8298
TIME...MOT...LOC 1912Z 060DEG 3KT 2959 8283
CARROLLSpecial weather statement, Apr 20, 3:25 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT WED APR 20 2011
FLZ032-037-202000-
CLAY-PUTNAM-
325 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CLAY
AND CENTRAL PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 400 PM EDT...
AT 325 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF CARRAWAY...OR 9
MILES NORTHWEST OF PALATKA...MOVING WEST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND PALATKA...CARRAWAY...
HOLLISTER...PUTNAM HALL...MANNVILLE...INTERLACHEN AND FLORAHOME
THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2955 8179 2961 8194 2982 8198 2984 8168
2965 8165
TIME...MOT...LOC 1925Z 080DEG 8KT 2975 8176
CARROLLSpecial weather statement, Apr 20, 3:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT WED APR 20 2011
FLZ032-033-037-202000-
CLAY-PUTNAM-ST. JOHNS-
327 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLAY...NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT...
AT 328 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF ELKTON...OR 8 MILES
NORTH OF HASTINGS...MOVING WEST AT 10 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND ELKTON AND BOSTWICK THROUGH 400 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2966 8166 2987 8176 2988 8160 2980 8157
2977 8153 2979 8153 2981 8155 2984 8156
2986 8155 2987 8158 2988 8158 2989 8146
2978 8139
TIME...MOT...LOC 1928Z 076DEG 7KT 2983 8151
PRESNALLLocal storm report, Apr 20, 3:46 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
346 PM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 2 SSW BELL 29.73N 82.87W
04/20/2011 E0.88 INCH GILCHRIST FL PUBLIC
DIME TO NICKLE SIZE HAIL REPORTED 2 MILES SOUTH OF CR 340
&&
AWALKERSpecial weather statement, Apr 20, 4:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 PM EDT WED APR 20 2011
FLZ036-037-040-202100-
ALACHUA-MARION-PUTNAM-
408 PM EDT WED APR 20 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 500 PM EDT...
AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHEAST OF JOHNSON...OR 5
MILES SOUTHWEST OF INTERLACHEN...MOVING SOUTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS AROUND JOHNSON...HOG VALLEY...
ORANGE SPRINGS...LOCHLOOSA...SPARR...FORT MCCOY...CITRA...BURBANK AND
ANTHONY THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER
AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2923 8184 2921 8209 2935 8220 2965 8203
2960 8183
TIME...MOT...LOC 2008Z 016DEG 10KT 2953 8196
CARROLLSpecial weather statement, Apr 20, 4:16 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 416 PM EDT WED APR 20 2011 FLZ035-036-202100- ALACHUA-GILCHRIST- 416 PM EDT WED APR 20 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN ALACHUA AND SOUTHEASTERN GILCHRIST COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 416 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF NEWBERRY...OR 10 MILES NORTHEAST OF TRENTON...DRIFTING EAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND NEWBERRY AND ALACHUA THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2981 8240 2952 8241 2957 8273 2978 8277 TIME...MOT...LOC 2016Z 271DEG 9KT 2969 8266 CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:35 PM EDT | Areal Flood Advisory | JAX | Marion | 55 min |
| Apr 20, 3:12 PM EDT | Special Weather Statement | JAX | Gilchrist | 48 min |
| Apr 20, 3:25 PM EDT | Special Weather Statement | JAX | Putnam | 35 min |
| Apr 20, 3:27 PM EDT | Special Weather Statement | JAX | Saint Johns | 33 min |
| Apr 20, 3:36 PM EDT | Severe Thunderstorm Warning | JAX | Gilchrist | 39 min |
| Apr 20, 3:53 PM EDT | Areal Flood Advisory | JAX | Gilchrist | 82 min |
| Apr 20, 4:08 PM EDT | Special Weather Statement | JAX | Marion | 52 min |
| Apr 20, 4:16 PM EDT | Special Weather Statement | JAX | Gilchrist | 44 min |
| Apr 20, 4:24 PM EDT | Special Weather Statement | JAX | Marion | 51 min |
| Apr 20, 4:36 PM EDT | Special Weather Statement | JAX | Putnam | 24 min |
| Apr 20, 4:42 PM EDT | Special Weather Statement | JAX | Bradford | 33 min |
| Apr 20, 4:44 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 46 min |
| Apr 20, 4:54 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 36 min |
| Apr 20, 5:20 PM EDT | Special Weather Statement | JAX | Marion | 40 min |
| Apr 20, 5:36 PM EDT | Special Weather Statement | JAX | Clay | 39 min |
| Apr 20, 5:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Apr 20, 5:44 PM EDT | Special Weather Statement | JAX | Marion | 46 min |
| Apr 20, 6:10 PM EDT | Special Weather Statement | JAX | Bradford | 50 min |
| Apr 20, 6:14 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Union | 46 min |
| Apr 20, 6:25 PM EDT | Special Weather Statement | JAX | Clay | 50 min |
| Apr 20, 7:19 PM EDT | Special Weather Statement | JAX | Baker | 26 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.